# SDR USAA2014100600003

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 46,287 hours, 17,079 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hose
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO NR 2 ENG WOULD NOT MAKE RATED POWER IN CLIMB, NR 1 ENG 90.3 N1 NR 2 ENG 73.4 NR 1 ENG EGT 758 NR 2 ENG 640 NR 1 ENG 98.5 N2 NR 2 ENG 92.6 N2 FF NR 1 6400 FF NR 2 3760. TROUBLE SHOT IAW TSM 72-00-00-810-804-A INSPECTED FUEL FILTER IAW 26T40073002 NO DEFECTS, FOUND PS3 HOSE CHAFED, REPLACED PS3 HOSE.
